# SDR FDEA2019061701311

- Difficulty date: June 10, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Frames 12-12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FUSELAGE SKIN ATTACHED STIFFENER - FWD TOILET SERVICE PANEL FWD LWR   CUTOUT CORRODED, BETWEEN FR12 AND FR12A
